Yesterday morning I got the okay from my doctor to stop high blood pressure medication as long as I eat healthier and take better care of myself..it’s been 2 days since I stopped atenolol and I took a lisinopril yesterday before the doctor told me I could stop with the bp meds UPDATE It’s 5:AM and I noticed my heart is definitely beating harder and faster since I stopped atenolol. I took a Lisinopril yesterday morning around 8 or 9 but those bp meds do not directly affect the heart like atenolol does. Is me stopping atenolol for 2 days so far causing me to have this heart beat? My bp monitor read 138/78 if I’m remembering correctly and my heart rate was 104 [age] 21 [sex] M [weight] 169 pounds [height] 5,10 I’ve been taking atenolol for 7 or 8 days and stopped yesterday and today after going back to lisinopril but I notice my heart is beating way faster and harder than it ever has am I overthinking this? The doctors front desk lady told me there shouldn’t be any side effects of stopping both meds and I’ve only been on the atenolol for 8 days. Atenolol directly effects the heart it’s a beta blocker that slows down heart beat so I guess naturally me stopping it would cause my heart to not be slow anymore but I read i side affect of abruptly stoping it is heart attack and irregular heart beat what do you guys think?
21 years old suffering from high blood pressure update?
Question posted by Osiris Tate on 18 Nov 2021
Last updated on 21 November 2021 by Anonymous
Hi Osiris Tate I was atenolol for 12 years and the doctor had me cut my 25 mg in half for a couple of weeks before i went off them . Then i started with lisinopril which i had to stop because they made me cough during the night after a month . Then they put me on another Beta Blocker called Carvedilol low dose 12.5 twice a day. But you should talk to your Doctor and let him know what is going on . My pulse also went up when i changed to lisinopril . But that was one of side effects was a cough. Beta Blockers slow the pulse down . You will be okay. Pharmacist are good people to talk to , they have a lot of knowledge. Do not take in everything you read because we are all different and sounds like you reading in it to much . Like i said talk to your Doctor . God Bless and good luck .
- Atenolol uses and safety info
- Atenolol information for Healthcare Professionals (includes dosage details)
- Side effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.